# SDR REXA2022101300880

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670393337
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING SUPPORT STRUCTURE AT FS 879 SHOWS SINGES OF CORROSION ON PANEL MATING SURFACE, SPLICE AND PEALING PAINT ON UPR ATTACH ANGLES BETWEEN LBL 45 TO RBL 45. FABRICATED 1 EA. LEFT HAND STRAP AND DRILLED UP (FABRICATED OUT OF ALLOY 2024T-3.032 P0 # G826) IAW CRJ-700 SRM 53-82-55-001-002-A01, 51-40-11-001-001-A01, AND 51-24-36-001-001-A01 AND INSTALLED FAIRING SUPPORT STRUCTURE STRAP (LEFT HAND) IAW CRJ-700 SRM 51-42-06-001-001-A01
